Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Permutations with Restricted Position


Author: Frank Harary
Journal: Math. Comp. 16 (1962), 222-226
DOI: https://doi.org/10.1090/S0025-5718-62-99203-7
Full-text PDF Free Access

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] F. Harary, ``Note on an enumeration theorem of Davis and Slepian,'' Michigan Math. J., v. 3, 1955-56, p. 149-153. MR 0082941 (18:633b)
  • [2] F. Harary, ``On the number of bicolored graphs,'' Pacific J. Math., v. 8, 1958, p. 743-755. MR 0103834 (21:2598)
  • [3] G. Pólya, ``Kombinatorische Anazahlbestimmungen für Gruppen, Graphen und chemische Verbindungen,'' Acta Math., v. 68, 1937, p. 145-254.
  • [4] J. Riordan, An Introduction to Combinatorial Analysis, Wiley & Sons, New York, 1958 MR 0096594 (20:3077)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-62-99203-7
Article copyright: © Copyright 1962 American Mathematical Society

American Mathematical Society